Nonlinear Diffusion Equations on Unbounded Fractal Domains

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


We investigate the nonlinear diffusion equation partial derivativeu/partial derivativet Deltau + up, p > 1, on certain unbounded fractal domains, where Delta is the infinitesimal generator of the semigroup associated with a corresponding heat kernel. We show that there are nonnegative global solutions for non-negative initial data if p > If 2/d(s), while solutions blow up if p less than or equal to 1 + 2/d(s), where d(s) is the spectral dimension of the domain. We investigate smoothness and Holder continuity of solutions when they exist. (C) 2001 Academic Press.

Original languageEnglish
Pages (from-to)606-624
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Apr 2001




Dive into the research topics of 'Nonlinear Diffusion Equations on Unbounded Fractal Domains'. Together they form a unique fingerprint.

Cite this